I have been taking a generic of Yaz for the last year and a half. I am pretty good about taking the pill every night (within an hour or so give or take usually). The weekend before the last week of pills in my pack, I had sex with my boyfriend without using any condoms. The next week came and went with no signs of a period. I had some light spotting and brown discharge but nothing that justified more than a pantyliner. I took a pregnancy test just to be safe before starting a new pill pack which came back negative. I was feeling antsy about it and took another test about 72 hours later which again came back negative.
There has only been one other instance where I did not get my period while on Yaz. Is this something I should be concerned about?
All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.